# SDR UPS04842451

- Difficulty date: May 8, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 47723981
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 FWD OR AFT PRESSURE BULKHEAD AT BS 1766 30L SPLICE FITTING HAS CORROSION.  REMOVED FITTING.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS AND CRACKED. REC'D FITTING P/N 4772398-1 PO 446277. LOCATED AND DRILLED AND DEBURR FITTING INSTALLED FITTING P/N 4772398-1. ALL IAW SRM 53-2-0,51-1-21, AND 5 1-1-20D
